# SDR DHL2005742530

- Difficulty date: October 15, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER WING BOX APPROX 830 AT RBL 10.0.  MECHANICALLY REMOVED CORROSION ON CENTER WING BOX STA 830 RBL 10 IAW B727 SRM 51-10-6.  ULTRASONIC INSPECTION OF BLEND AREA IAW ASTM E797-95, HIGH READING .209" LOW READING .128" MATERIAL LOSS .082" FOUND OUT OF LIMITS IAW B727 SRM 57-30-1 FIG 4.  CUT OUT AREA OF SKIN FOR REPAIR IAW B727 SRM 57-30-3.  FABRICATED REPAIR DOUBLER AND FILLER FROM 7075-T6 .250, 12 X 12 INCHES, ALODINED, PRIMED IAW B727 SRM 57-30-3 FIG 1, INSTALLED REPAIR IAW B727 SRM 57-30-3 FIG 1, 51-10-1 PART 6, AND 51-30-2.
